Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Skin turned red like burn after salt and ice challenge. Will clobetasone butyrate help?

Hello, I did the salt and ice challenge of Saturday night with a friend, and her skin is completely fine and my skin has become red and like a burn . I have been reading online about how to stop it scaring and to get rid of it, but my dad keeps saying put this skin cream on, this cream is called: clobetasone butyrate. I don t think it is working, but the redness has gone down. I m just really scared that it will scar I have several blottches on my arm , please help me? What should I do?:(
Thu, 13 Dec 2012
Report Abuse
Dermatologist 's  Response
Hi Katie,
Salt and ice challenge is extremely dangerous for skin. Though its a recent fad amongst teenagers it should not be done as it might burn the skin extensively and can lead permanent scars. You have most probably already burnt your skin. Kindly consult a dermatologist, so that the extent of your burns can be seen and treatment can be advised to prevent scarring or pigmentation. In the meanwhile use an antibiotic and steroid cream and a painkiller if required. Clobetasone is a bit mild for arms. Take care.
Regards,
Dr kalpana
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Clobetasone


Skin turned red like burn after salt and ice challenge. Will clobetasone butyrate help?

Hi Katie, Salt and ice challenge is extremely dangerous for skin. Though its a recent fad amongst teenagers it should not be done as it might burn the skin extensively and can lead permanent scars. You have most probably already burnt your skin. Kindly consult a dermatologist, so that the extent of your burns can be seen and treatment can be advised to prevent scarring or pigmentation. In the meanwhile use an antibiotic and steroid cream and a painkiller if required. Clobetasone is a bit mild for arms. Take care. Regards, Dr kalpana